# SDR AALA20150915015

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14338
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1A - 4A, CEILING EMER LIGHT FOUND INOPERATIVE. DOOR L1 M33424.  POWER SUPPLY ASSEMBLY REPLACED & OPERATIONAL TESTED NORMAL AMM 33-51-06..
